Alert archive / Mississippi / Special Weather Statements in 2015
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jun 30, 2015, 4:21 AM CDT for Grenada County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 4:21 AM CDT (09:21 UTC)
- Expired
- Jun 30, 2015, 4:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Jackson, MS
County Grenada County, MS
The radar
The Columbus AFB radar (KGWX), 163 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 9.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1874 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
140
WWUS84 KJAN 300921
SPSJAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 AM CDT TUE JUN 30 2015
MSZ025>027-300945-
LEFLORE MS-CARROLL MS-GRENADA MS-
421 AM CDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CARROLL...
SOUTHWESTERN GRENADA AND NORTHEASTERN LEFLORE COUNTIES UNTIL 445 AM
CDT...
AT 421 AM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR LEFLORE...OR 17 MILES NORTH OF GREENWOOD...MOVING
SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LEFLORE...AVALON AND HOLCOMB AROUND 435 AM CDT.
TEOC AROUND 445 AM CDT.
LAT...LON 3379 8985 3354 9007 3372 9024 3372 9014
3377 9014 3378 9018 3376 9020 3376 9021
3379 9018 3378 9014 3381 9014 3381 8998
3382 8998 3382 8996
TIME...MOT...LOC 0921Z 307DEG 22KT 3376 9011
$$
17What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 29, 9:53 PM CDT, 6 hours 28 minutes earlier.
Area forecast discussion, Jun 29, 9:53 PM CDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 953 PM CDT MON JUN 29 2015 .UPDATE...MADE SOME SMALL ADJUSTMENTS TO THE SHORT TERM FORECAST. REMOVED RAIN FOR MUCH OF THE AREA FOR THE EVENING BUT WENT WITH SCATTERED IN THE AREAS WHERE RAIN CONTINUES. THE UPPER TROUGH REMAINS OVER THE MID SOUTH WITH THE AXIS EXTENDING BACK INTO TEXAS. SHOWERS AND THUNDERSTORMS CONTINUE TO BLOW UP ALONG THE AXIS AROUND THE AREA...WITH VERY LITTLE EXTENDING INTO THE CWA AT THIS POINT. MODELS SHOW SOME CONVECTION DEVELOPING OVERNIGHT...SO WILL LEAVE POPS AS IS. MUCH OF THE CONVECTION FROM THIS AFTERNOON WAS SINKING SOUTH AND WEAKENING. THERE WILL BE SOME LINGERING CONVECTION THROUGH AROUND MIDNIGHT FOR THE SOUTHWEST. TWEAKED THE HOURLY VALUES...OTHERWISE THE FORECAST WAS GOOD. && .AVIATION...MOST SITES ARE ENJOYING VFR CONDITIONS THIS EVENING WHILE SOME ISOLATED/SCATTERED STORMS REMAIN IN SOUTHWEST MS/LA. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE OVERNIGHT TONIGHT INTO EARLY TUESDAY(FOR KGLH/KGWO/KGTR) AND INTO TUESDAY FOR ALL AREAS. THESE STORMS COULD BRING SOME GUSTY WINDS. INCREASING CLOUDS WILL OCCUR OVERNIGHT BUT IN ANY LOCATION THAT CAN REMAIN CLEAR...MVFR CEILINGS WILL BE POSSIBLE WITH SOME PATCHY FOG. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 88 73 91 / 26 59 22 37 MERIDIAN 73 89 71 90 / 20 59 29 44 VICKSBURG 74 89 73 91 / 30 57 15 32 HATTIESBURG 74 90 73 91 / 24 54 24 47 NATCHEZ 74 89 73 90 / 31 52 15 37 GREENVILLE 74 90 73 91 / 39 50 23 28 GREENWOOD 73 88 72 88 / 35 54 26 36 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 7/28
Hazardous weather outlook, Jun 29, 2:52 PM CDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 252 PM CDT MON JUN 29 2015 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>037-040>042-047- 302000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-WARREN- 252 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS AND PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI ALONG AND NORTHWEST OF A RAYVILLE...TO YAZOO CITY...TO WET POINT LINE. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...LATE TONIGHT THROUGH TUESDAY SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE VERY LATE TONIGHT THROUGH THE DAY TOMORROW AS AN UPPER AIR DISTURBANCE AND WEAK FRONTAL BOUNDARY IMPACT THE AREA. THE MAIN RISK WITH ANY SEVERE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION LATE TONIGHT THROUGH TUESDAY. LAZ023-025-MSZ038-039-043>046-048>059-062>066-072>074-302000- FRANKLIN-TENSAS-WINSTON-NOXUBEE-MADISON-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 252 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TUESDAY SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TOMORROW...MAINLY LATE MORNING THROUGH AFTERNOON...AS AN UPPER AIR DISTURBANCE AND WEAK FRONTAL BOUNDARY IMPACT THE AREA. THE MAIN RISK WITH ANY SEVERE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY. LAZ024-026-MSZ060-061-302000- CATAHOULA-CONCORDIA-ADAMS-FRANKLIN- 252 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 29, 10:38 PM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1038 PM CDT MON JUN 29 2015
LAZ015-023-300415-
RICHLAND LA-FRANKLIN LA-
1038 PM CDT MON JUN 29 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN AND
SOUTHWESTERN RICHLAND PARISHES UNTIL 1115 PM CDT...
AT 1038 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BUCKNER...OR 11 MILES NORTHEAST OF COLUMBIA...MOVING EAST AT 35
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LIDDIEVILLE AROUND 1045 PM CDT.
WINNSBORO AND MANGHAM AROUND 1055 PM CDT.
CROWVILLE AROUND 1110 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASKIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3229 9202 3235 9157 3209 9156 3208 9191
3209 9189 3209 9187 3212 9187 3214 9190
3217 9190 3217 9198 3220 9198 3219 9201
3223 9201 3225 9199 3225 9200 3228 9200
3228 9203
TIME...MOT...LOC 0338Z 268DEG 32KT 3220 9193
JCSpecial weather statement, Jun 30, 3:12 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 AM CDT TUE JUN 30 2015
MSZ019-025-026-300845-
LEFLORE MS-GRENADA MS-SUNFLOWER MS-
312 AM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER...GRENADA
AND NORTHERN LEFLORE COUNTIES UNTIL 345 AM CDT...
AT 311 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COFFEEVILLE TO NEAR
PARCHMAN...AND MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MINTER CITY AROUND 335 AM CDT.
SUNNYSIDE AROUND 340 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3381 9045 3381 9019 3379 9017 3376 9019
3375 9030 3370 9030 3374 9024 3372 9014
3381 9014 3382 8993 3390 8992 3390 8977
3387 8977 3387 8951 3368 8951 3368 9046
3393 9055 3394 9045
TIME...MOT...LOC 0811Z 308DEG 32KT 3395 8968 3388 9051
22Special weather statement, Jun 30, 4:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 AM CDT TUE JUN 30 2015
MSZ025>027-300945-
LEFLORE MS-CARROLL MS-GRENADA MS-
421 AM CDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CARROLL...
SOUTHWESTERN GRENADA AND NORTHEASTERN LEFLORE COUNTIES UNTIL 445 AM
CDT...
AT 421 AM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR LEFLORE...OR 17 MILES NORTH OF GREENWOOD...MOVING
SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LEFLORE...AVALON AND HOLCOMB AROUND 435 AM CDT.
TEOC AROUND 445 AM CDT.
LAT...LON 3379 8985 3354 9007 3372 9024 3372 9014
3377 9014 3378 9018 3376 9020 3376 9021
3379 9018 3378 9014 3381 9014 3381 8998
3382 8998 3382 8996
TIME...MOT...LOC 0921Z 307DEG 22KT 3376 9011
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:17 PM CDT | Special Weather Statement | JAN | Franklin, Jefferson | 43 min |
| Jun 29, 8:10 PM CDT | Special Weather Statement | JAN | Adams | 50 min |
| Jun 30, 3:12 AM CDT | Special Weather Statement | JAN | Grenada | 33 min |
| Jun 30, 4:26 AM CDT | Special Weather Statement | JAN | Carroll | 34 min |
| Jun 30, 4:49 AM CDT | Special Weather Statement | JAN | Grenada | 26 min |
| Jun 30, 5:06 AM CDT | Special Weather Statement | JAN | Carroll | 24 min |
| Jun 30, 5:08 AM CDT | Special Weather Statement | JAN | Kemper | 37 min |
| Jun 30, 5:41 AM CDT | Special Weather Statement | JAN | Lauderdale | 34 min |
| Jun 30, 5:42 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 63 min |
| Jun 30, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 38 min |
| Jun 30, 5:57 AM CDT | Special Weather Statement | JAN | Neshoba | 33 min |
| Jun 30, 6:08 AM CDT | Special Weather Statement | JAN | Grenada | 37 min |
| Jun 30, 6:30 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 2 hr |
| Jun 30, 6:34 AM CDT | Special Weather Statement | JAN | Lauderdale | 26 min |
| Jun 30, 6:39 AM CDT | Special Weather Statement | JAN | Grenada | 36 min |
| Jun 30, 6:50 AM CDT | Special Weather Statement | JAN | Lauderdale | 25 min |
| Jun 30, 6:55 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 50 min |
| Jun 30, 7:01 AM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale | 119 min |
| Jun 30, 7:42 AM CDT | Special Weather Statement | JAN | Lauderdale | 33 min |
| Jun 30, 8:08 AM CDT | Special Weather Statement | JAN | Leake | 37 min |
| Jun 30, 8:31 AM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jun 30, 8:54 AM CDT | Severe Thunderstorm Warning | JAN | Scott | 51 min |
| Jun 30, 9:08 AM CDT | Flash Flood Warning | JAN | Lauderdale | 2 hr |
| Jun 30, 10:06 AM CDT | Flash Flood Warning | JAN | Hinds | 84 min |
| Jun 30, 10:31 AM CDT | Special Weather Statement | JAN | Smith | 44 min |
| Jun 30, 11:16 AM CDT | Special Weather Statement | JAN | Jones | 29 min |
| Jun 30, 11:20 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 25 min |
| Jun 30, 12:11 PM CDT | Special Weather Statement | JAN | Covington | 34 min |
| Jun 30, 12:21 PM CDT | Special Weather Statement | JAN | Leflore | 24 min |
| Jun 30, 2:52 PM CDT | Special Weather Statement | JAN | Issaquena | 38 min |
| Jun 30, 4:36 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 30, 4:56 PM CDT | Special Weather Statement | JAN | Jefferson | 34 min |
| Jun 30, 5:28 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Jun 30, 5:42 PM CDT | Special Weather Statement | JAN | Copiah, Simpson | 33 min |
| Jun 30, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 43 min |
| Jun 30, 6:21 PM CDT | Special Weather Statement | JAN | Smith | 24 min |
| Jun 30, 6:25 PM CDT | Special Weather Statement | JAN | Yazoo | 50 min |
| Jun 30, 6:55 PM CDT | Special Weather Statement | JAN | Jasper | 35 min |
| Jun 29, 7:01 PM CDT | Special Weather Statement | JAN | Richland | 44 min |
| Jun 29, 7:28 PM CDT | Flash Flood Warning | JAN | Tensas | 3 hr |
| Jun 29, 10:38 PM CDT | Special Weather Statement | JAN | Franklin | 37 min |
| Jun 29, 10:47 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 27 min |
| Jun 30, 3:06 PM CDT | Special Weather Statement | JAN | West Feliciana | 39 min |
| Jun 30, 4:40 PM CDT | Special Weather Statement | JAN | Tensas | 35 min |
| Jun 30, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 47 min |
| Jun 30, 5:27 AM CDT | Special Weather Statement | JAN | Chicot | 33 min |
| Jun 30, 7:24 AM CDT | Special Weather Statement | JAN | Chicot | 36 min |
Nearby
Special Weather Statements in Mississippi, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.